# SDR DLL14981585

- Difficulty date: July 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N737D
- Make and model: Lkheed 1011385115
- Aircraft serial: 193C1228
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Bottle
- Condition: Leaking
- Location: Cockpit
- Component: 80137500
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

COCKPIT OXYGEN BOTTLE PRESSURE READS ZERO PSI.  REPLACED OXYGEN BOTTLE.  LEAK CHECKED AT BOTTLE CONNECTIONS AND AT MASK, ALL OK.
